MathSciNet Relay Station
MathSciNet bibliographic data
MR1098393 46L57
Arveson, William; Kishimoto, Akitaka A note on extensions of semigroups of $*$-endomorphisms. Proc. Amer. Math. Soc. 116 (1992), no. 3, 769–774.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement